Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Arm feels weak and agitated, restless leg syndrome. Anxiety attack. Chest tightens by armpit.

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11696 Questions
My left arm feels very weak and agitated all the time much like restless leg syndrome.It causes me to become anxious and I end up having an anxiety attack.What is wrong with my arm.Started a few weeks ago.Also chest tightens up onleft side by armpit as well.
Posted Wed, 2 May 2012 in Anxiety and Stress
Answered by Dr. Rakhi Tayal 35 minutes later
Thanks for posting your query.

The description of your symptoms points towards anxiety disorder. It is not likely to be due to a specific pathology in your arm. Associated tightening of chest is further suggestive of an anxiety disorder.

To help this problem you can take a few measures-
1. Check your caffeine intake-Avoid drinking too much tea, coffee or cola.
2. Avoid alcohol and cigarette smoking.
3. Try physical exercise like aerobic exercises daily for twenty minutes.
4. Avoid your worries and problems or solve them with the help of your family and friends.
5. Learn controlled breathing.
6. Do simple relaxation exercises like yoga, meditation, etc.

You can also discuss the problem with your GP who will help you in choosing a good antianxiety drug with low day time sedation. Simultaneously he can also rule out other pathologies as well.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.

Dr. Rakhi Tayal.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor